Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On convergence criteria for the method of successive over-relaxation


Author: C. G. Broyden
Journal: Math. Comp. 18 (1964), 136-141
MSC: Primary 65.35
MathSciNet review: 0158527
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bodewig, Matrix calculus, 2nd revised and enlarged edition, North-Holland Publishing Co., Amsterdam; Interscience Publishers, Inc., New York, 1959. MR 0127517
  • [2] George E. Forsythe and Wolfgang R. Wasow, Finite-difference methods for partial differential equations, Applied Mathematics Series, John Wiley & Sons, Inc., New York-London, 1960. MR 0130124
  • [3] A. M. Ostrowski, On the linear iteration procedures for symmetric matrices, Rend. Mat. e Appl. (5) 14 (1954), 140–163. MR 0070261

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0158527-2
Article copyright: © Copyright 1964 American Mathematical Society